X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1777) 1777
Publication (206) 206
Dissertation (13) 13
Paper (11) 11
Book / eBook (9) 9
Book Chapter (6) 6
Conference Proceeding (4) 4
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1301) 1301
constant mean-curvature (528) 528
curvature (506) 506
mathematics, applied (480) 480
hypersurfaces (340) 340
constant mean curvature (328) 328
geometry (275) 275
mathematical constants (275) 275
differential geometry (271) 271
surfaces (240) 240
mathematical analysis (185) 185
manifolds (176) 176
mathematics - differential geometry (172) 172
analysis (166) 166
mathematics, general (164) 164
stability (163) 163
mathematical theorems (143) 143
53c42 (132) 132
riemannian-manifolds (125) 125
constants (123) 123
mathematical surfaces (121) 121
minimal surfaces (112) 112
scalar curvature (112) 112
uniqueness (112) 112
mean-curvature (110) 110
mean curvature (105) 105
constant scalar curvature (104) 104
existence (101) 101
riemann manifold (101) 101
general relativity and quantum cosmology (100) 100
physics, mathematical (97) 97
physics, multidisciplinary (95) 95
minimal-surfaces (91) 91
physics, particles & fields (87) 87
constant (86) 86
theoretical, mathematical and computational physics (86) 86
physics (82) 82
submanifolds (81) 81
53a10 (77) 77
hyperbolic space (77) 77
scalars (73) 73
euclidean space (70) 70
space (70) 70
astronomy & astrophysics (69) 69
symmetry (68) 68
theorems (67) 67
theorem (63) 63
rigidity (62) 62
inequalities (59) 59
eigenvalues (56) 56
constant mean curvature surfaces (54) 54
mathematical functions (54) 54
minimal hypersurfaces (53) 53
spheres (53) 53
mathematics - analysis of pdes (52) 52
regularity (51) 51
53c50 (50) 50
equations (50) 50
harmonic maps (50) 50
group theory and generalizations (49) 49
mathematical and computational physics (49) 49
dirichlet problem (48) 48
maximum principle (48) 48
graphs (47) 47
53c40 (46) 46
sitter space (46) 46
mathematical models (45) 45
studies (45) 45
mathematical vectors (44) 44
vector fields (43) 43
cylinders (42) 42
spacelike hypersurfaces (42) 42
statistics for business/economics/mathematical finance/insurance (42) 42
classification (41) 41
coordinate systems (41) 41
infinity (41) 41
boundary (40) 40
sphere (40) 40
tensors (40) 40
constant curvature (39) 39
dynamical systems and ergodic theory (39) 39
minkowski space (39) 39
convex and discrete geometry (38) 38
primary 53c42 (38) 38
global analysis and analysis on manifolds (37) 37
cosmological constant (36) 36
topology (36) 36
tori (36) 36
mathematical inequalities (35) 35
quantum physics (35) 35
riemannian manifolds (35) 35
abstract harmonic analysis (34) 34
fourier analysis (34) 34
ricci curvature (34) 34
spacelike hypersurface (34) 34
minimal surface (33) 33
multidisciplinary sciences (33) 33
tangents (33) 33
de sitter space (32) 32
foliations (32) 32
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1787) 1787
Japanese (24) 24
French (8) 8
Chinese (5) 5
Portuguese (5) 5
German (4) 4
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Research Letters, ISSN 1073-2780, 2017, Volume 24, Issue 2, pp. 503 - 534
Let Sigma be an n(>= 3)-dimensional compact embedded hypersurface in a unit sphere with constant mean curvature H >= 0 and with two distinct principal... 
constant mean curvature | Clifford hypersurface | INTEGRAL-INEQUALITIES | embedded hypersurface | MATHEMATICS | 2 PRINCIPAL CURVATURES | TORI | RIGIDITY | 3-SPHERE | S-3 | Simons-type identity | MINIMAL HYPERSURFACES | RIEMANNIAN-MANIFOLDS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2009, Volume 137, Issue 1, pp. 161 - 169
In this paper, using the Schauder fixed point theorem, we prove existence results of radial solutions for Dirichlet problems in the unit ball and in an annular... 
Unit ball | Schauder fixed point theorem | Homeomorphism | Hypersurfaces | Minkowski space | Dirichlet problem | Boundary conditions | Mathematical constants | Euclidean space | Curvature | Radial solution | Mean curvature operator | PHI | MATHEMATICS | MATHEMATICS, APPLIED | radial solution | mean curvature operator
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 10/2017, Volume 27, Issue 4, pp. 3071 - 3084
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 2/2013, Volume 162, Issue 1, pp. 45 - 65
We describe all possible self-similar motions of immersed hypersurfaces in Euclidean space under the mean curvature flow and derive the corresponding... 
Geometry | 53C42 | 53A10 | Constant mean curvature | 53C44 | Helicoidal surfaces | Mathematics | Mean curvature flow | MATHEMATICS | Mathematics - Differential Geometry
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 10/2017, Volume 54, pp. 264 - 281
In this paper we give a construction for discrete constant mean curvature surfaces in Riemannian spaceforms in terms of integrable systems techniques, which we... 
Surface theory | Integrable systems | Discrete differential geometry | Singularities | Constant Gaussian curvature surfaces | ISOTHERMAL SURFACES | MATHEMATICS | MATHEMATICS, APPLIED | 3-SPACE | NETS | MAPS | FLAT SURFACES
Journal Article
Neural Computing and Applications, ISSN 0941-0643, 11/2016, Volume 27, Issue 8, pp. 2577 - 2586
Journal Article
São Paulo Journal of Mathematical Sciences, ISSN 1982-6907, 6/2019, Volume 13, Issue 1, pp. 320 - 341
We derive sharp estimates for the infimum and supremum of the scalar curvature of a hypersurface immersed with constant mean curvature in a locally symmetric... 
Constant mean curvature hypersurfaces | Primary 53C42 | Locally symmetric spaces | 53C50 | Mathematics, general | Mathematics | Secondary 53B30 | Scalar curvature estimates
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2013, Volume 65, Issue 3, pp. 775 - 786
We prove the existence of a new class of constant mean curvature cylinders with an arbitrary number of umbilics by unitarizing the monodromy of Hill's equation. 
Cylinder | Constant mean curvature | Hill's equation | MATHEMATICS | MONODROMY | MAPS | constant mean curvature | cylinder | SURFACES
Journal Article
Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 9/2014, Volume 45, Issue 3, pp. 385 - 404
Let M n be a compact oriented hypersurface of a unit sphere $\mathbb{S}^{n + 1} $ (1) with constant mean curvature H. Given an integer k between 2 and n − 1,... 
53C42 | 53A10 | hypersurfaces | Theoretical, Mathematical and Computational Physics | constant mean curvature | Mathematics, general | Mathematics | isoparametric hypersurfaces | product of spheres | MATHEMATICS | SPACE-FORMS | SCALAR CURVATURE | RIEMANNIAN-MANIFOLDS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 363, Issue 2, pp. 579 - 587
In this paper we study the behavior of the scalar curvature S of a complete hypersurface immersed with constant mean curvature into a Riemannian space form of... 
Ricci curvature | Scalar curvature | Maximum principle | Parabolicity | Stochastic completeness | Constant mean curvature | MATHEMATICS | MATHEMATICS, APPLIED | RIEMANNIAN-MANIFOLDS
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 2015, Volume 47, Issue 3, pp. 225 - 238
We consider affine-complete Blaschke hypersurfaces with constant negative affine mean curvature; for a subclass we assume appropriate bounds for the affine... 
Maximum principle of Omori–Yau | Negative affine mean curvature | Scalar curvature of the Blaschke metric | Affine spheres | MATHEMATICS | Maximum principle of Omori-Yau | Scalars | Constants | Operators | Theorems | Mathematical analysis | Curvature
Journal Article
The Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 1/2010, Volume 40, Issue 1, pp. 313 - 320
We obtain the explicit representation of Legendre surfaces in the unit 5-sphere with harmonic mean curvature vector field, under the condition that the mean... 
Tangents | Mathematical theorems | Vector fields | Mathematical constants | Mathematical surfaces | Mathematical vectors | Mathematical functions | Curvature | Harmonic mean | MATHEMATICS | 53C42 | 53B25
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 12/2016, Volume 49, pp. 473 - 495
We study constant angle semi-Riemannian hypersurfaces M immersed in semi-Riemannian space forms, where the constant angle is defined in terms of a closed and... 
Closed and conformal vector field | Constant mean curvature | Constant angle hypersurfaces | MATHEMATICS | MATHEMATICS, APPLIED | PRODUCT | CLASSIFICATION | H-2 X R | 3-DIMENSIONAL MINKOWSKI SPACE | FOLIATED SPACETIMES | SURFACES
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2014, Volume 142, Issue 9, pp. 3237 - 3248
We obtain a Calabi-Yau type volume growth estimate for complete noncompact self-shrinkers of the mean curvature flow. More precisely, every complete noncompact... 
Integers | Geometry | Riemann manifold | Mathematical theorems | Mathematical growth | Solitons | Mathematical constants | Euclidean space | Mathematical inequalities | Curvature | Self-shrinker | Volume growth estimate | Mean curvature flow | MATHEMATICS | MATHEMATICS, APPLIED | SUBMANIFOLDS | LOGARITHMIC SOBOLEV INEQUALITIES | volume growth estimate | mean curvature flow | RICCI SOLITONS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2014, Volume 366, Issue 7, pp. 3373 - 3388
This paper demonstrates existence for all time of mean curvature flow in Minkowski space with a perpendicular Neumann boundary condition, where the boundary... 
Mathematical manifolds | Neumann problem | Evolution equations | Hypersurfaces | Hyperplanes | Minkowski space | Boundary conditions | Mathematical constants | Convexity | Curvature | MATHEMATICS | SPACELIKE HYPERSURFACES | SURFACES
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 03/2014, Volume 31, Issue 5, p. 55001
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2009, Volume 137, Issue 2, pp. 711 - 721
We consider complete spacelike hypersurfaces with constant mean curvature in the open region of de Sitter space known as the steady state space. We prove that... 
Riemann manifold | Tensors | Infinity | Spacetime | Hypersurfaces | Vector fields | Mathematical constants | Curvature | Simply connected regions | Spacelike hypersurface | Mean | De Sitter space | Steady state space | steady state space | MATHEMATICS | MATHEMATICS, APPLIED | mean curvature | parabolicity | de Sitter space | spacelike hypersurface
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 08/2016, Volume 106, pp. 352 - 366
Constant mean curvature (CMC) tori in Euclidean 3-space are described by an algebraic curve, called the spectral curve, together with a line bundle on this... 
Spectral curves | Constant mean curvature tori | Integrable systems
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 06/2015, Volume 40, Issue 6, pp. 1137 - 1181
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.